# SDR P5CA2018081090180

- Difficulty date: August 9, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 13,031 hours, 3,703 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006286G
- Part serial: 3943
- Condition: Failed
- Location: Center Fuel Cell
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT TOP OF CLIMB,  RECEIVED A LT CTR FUEL PUMP ADVISORY MESSAGE.   COMPLIED WITH QRH.   REMOVED AND REPLACED  FUEL PUMP, AND OPS CHECKED OK IAW AMM 28-22-05-401.
